# SDR UPS02437669

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1240 RBL 99 BELOW FLOOR WING CTR TANK SURFACE FOUND CORROSION.  CORROSION REMOVED PER SRM 57-30-01 FIG 1 & SHOT-PEENING CARRIED OUT AS PER BAC5884.
